Alert archive / Tennessee / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Sep 23, 2006, 12:18 PM EDT for Roane County, Tennessee. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2006, 12:18 PM EDT (16:18 UTC)
- Expired
- Sep 23, 2006, 2:15 PM EDT
- In force
- 117 min
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Roane County, TN
The radar
The Knoxville radar (KMRX), 108 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 12:18 PM EDT | FLASH FLOOD | Paint Rock, TN | HEAVY RAIN AND FLOODING CONTINUED THROUGH UNTIL AROUND 130 PM EDT. REPORTED BY THE ROANE COUNTY EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -276 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMRX 231618 FFWMRX TNC145-231815- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 1218 PM EDT SAT SEP 23 2006 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN ROANE COUNTY IN EAST TENNESSEE * UNTIL 215 PM EDT * AT 1213 PM EDT...DOPPLER RADAR INDICATED RAINFALL OF OVER TWO INCHES HAD OCCURRED IN THE PAST TWO HOURS WITH MORE MODERATE RAIN MOVING INTO THE AREA. AT 1210 PM EDT LOCAL LAW ENFORCEMENT OFFICIALS IN ROANE COUNTY REPORTED FLOODING OF ROADS IN AND AROUND THE PAINT ROCK COMMUNITY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAIRVIEW PAINT ROCK AND BRADBURY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3575 8471 3564 8460 3590 8427 3597 8429 $$ TD
1 follow-up statement
000
WGUS74 KMRX 231708
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
108 PM EDT SAT SEP 23 2006
TNC145-231815-
ROANE TN-
108 PM EDT SAT SEP 23 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 215 PM EDT FOR ROANE
COUNTY...
AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE
WARNED AREA. ESTIMATED RAINFALL AMOUNTS OF OVER TWO INCHES HAVE
OCCURRED IN THE PAST THREE HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAINT
ROCK...BRADBURY...FAIRVIEW AND KINGSTON.
ADDITIONAL RAINFALL AMOUNTS OF ONE INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3575 8471 3564 8460 3590 8427 3597 8429
3591 8459
$$
TDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 10:02 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Sep 23, 10:02 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1002 AM EDT SAT SEP 23 2006 .DISCUSSION... SURFACE ANALYSIS SHOWS A FRONT LOCATED FROM EXTREME SW MO EAST TO NEAR BNA AND SOUTHEAST TO NEAR CHA. EXPECT THAT THIS BOUNDARY WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. THE 12Z BMX SOUNDING MODIFIED TO 82/72 GIVES SBCAPE OVER 3000 J/KG AND AN LI AROUND -8. THE 12Z FFC SOUNDING...WHICH IS ON THE COOL SIDE OF THE BOUNDARY...SHOWS FAVORABLE SHEAR PARAMETERS FOR TORNADOES...0-1KM SRH OVER 100 M2/S2...AND A 0-1 KM EHI NEAR 2. BOTH SOUNDINGS HAVE LCLS UNDER 750 M. SO THE THREAT FOR TORNADOES WILL HAVE TO BE MONITORED IN ADDITION TO STRAIGHT-LINE WINDS. WBZ IS HIGH ENOUGH THAT HAIL IS NOT LIKELY. FFG IS HIGH AND STORM SPEED IS HIGH SO EXPECT A MINIMAL FLASH FLOOD THREAT...URBAN/SMALL STREAM ADVISORY IS MORE LIKELY...BUT WILL HAVE TO WATCH FOR TRAINING CELLS. FOR THE UPDATE...POPS WILL BE RAISED TO LIKELY ACROSS THE AREA...AND TEMPERATURES WILL BE LOWERED. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DGS
Hazardous weather outlook, Sep 23, 5:45 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 545 AM EDT SAT SEP 23 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-241000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 445 AM CDT SAT SEP 23 2006 /545 AM EDT SAT SEP 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH FROM THE WEST TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL WILL ALSO BE POSSIBLE...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE OVER THE PLATEAU COUNTIES AND ADJACENT AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT WILL PUSH THROUGH THE REGION ON SUNDAY...AND ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT OR SUNDAY.
In the hours before
Special weather statement, Sep 23, 8:15 AM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 815 AM EDT SAT SEP 23 2006 TNZ012>014-035>037-VAZ001-231315- ANDERSON-CAMPBELL-CLAIBORNE-LEE-MORGAN-SCOTT-UNION- 815 AM EDT SAT SEP 23 2006 ...STRONG THUNDERSTORMS WERE AFFECTING...MORGAN...AND SCOTT COUNTIES IN TENNESSEE AND WILL AFFECT ANDERSON...CAMPBELL...CLAIBORNE...AND UNION COUNTIES IN TENNESSEE AND LEE COUNTY VIRGINIA IN THE NEXT HOUR. AT 810 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF WILLIAMSBURG TO 9 MILES NORTHEAST OF FAIRFIELD GLADE....MOVING EAST AT 50 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TD
Local storm report, Sep 23, 8:29 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
829 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG HUNTSVILLE 36.41N 84.49W
09/23/2006 SCOTT TN LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS SCOTT COUNTY.
&&
DGSSpecial weather statement, Sep 23, 9:06 AM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 906 AM EDT SAT SEP 23 2006 TNZ015>017-036>044-067>074-VAZ005-231400- ANDERSON-BLOUNT SMOKY MOUNTAINS-COCKE SMOKY MOUNTAINS-GRAINGER-HAMBLEN-HANCOCK-HAWKINS-JEFFERSON-KNOX-LOUDON- NORTH SEVIER-NORTHWEST COCKE-NORTHWEST GREENE-NW BLOUNT-ROANE-SCOTT-SEVIER SMOKY MOUNTAINS-SOUTHEAST GREENE-SULLIVAN-UNION-WASHINGTON- 906 AM EDT SAT SEP 23 2006 ...A LINE OF THUNDERSTORMS WERE AFFECTING ANDERSON...GRAINGER...HANCOCK...HAWKINS...ROANE...SCOTT...UNION... AND WILL AFFECT...BLOUNT...COCKE...GREENE...HAMBLEN...JEFFERSON...KNOX... LOUDON...SEVIER...SULLIVAN...AND WASHINGTON COUNTIES WITHIN THE HOUR. AT 859 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF SURGOINSVILLE TO KINGSTON....MOVING SOUTHEAST AT 45 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND DONT DROWN TD
Special weather statement, Sep 23, 10:06 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1006 AM EDT SAT SEP 23 2006 TNZ017-018-040>047-068-070>074-086-VAZ008-231500- BLOUNT SMOKY MOUNTAINS-COCKE SMOKY MOUNTAINS-JEFFERSON-JOHNSON-LOUDON-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SULLIVAN-UNICOI-WASHINGTON- 1006 AM EDT SAT SEP 23 2006 ...LINE OF THUNDERSTORMS ARE OR WILL AFFECT BLOUNT...CARTER...COCKE...GREENE...JEFFERSON...JOHNSON...LOUDON... MONROE...SEVIER...SULLIVAN...UNICOI AND WASHINGTON COUNTIES IN TENNESSEE...AND THE CITY OF BRISTOL VIRGINIA. AT 1000 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS PRODUCING GUSTY WINDS AND HEAVY RAINFALL EXTENDING FROM BRISTOL TN TO 6 MILES EAST OF SEVIERVILLE TO SWEETWATER....MOVING EAST SOUTHEAST AT 45 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION TO GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND DONT DROWN TD
Special weather statement, Sep 23, 11:08 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1108 AM EDT SAT SEP 23 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-231930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON 1008 AM CDT SAT SEP 23 2006 /1108 AM EDT SAT SEP 23 2006/ ...SEVERE STORMS POSSIBLE ACROSS THE AREA THIS AFTERNOON AND THIS EVENING... A SURFACE FRONT WILL BE LOCATED ACROSS THE SOUTHERN CUMBERLAND PLATEAU AND SOUTHERN TENNESSEE VALLEY TODAY. THIS BOUNDARY WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON AND THIS EVENING. THE AIR MASS TO THE SOUTH OF THE BOUNDARY IS QUITE UNSTABLE...WHICH WILL ALLOW SOME OF THE STORMS TO STRENGTHEN TO SEVERE LEVELS. THE WINDS ABOVE THE SURFACE ARE VERY STRONG...AND SOME OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS. THERE IS ALSO A POTENTIAL FOR ISOLATED TORNADOES. THE AREA WITH THE GREATEST SEVERE THREAT THIS AFTERNOON WILL BE IN THE CHATTANOOGA AREA. AS THE FRONT PUSHES TO THE NORTH...THE THREAT FOR SEVERE WEATHER WILL SPREAD INTO THE KNOXVILLE AREA THIS EVENING. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 8:32 AM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 28 min |
| Sep 23, 11:51 AM EDT | Flash Flood Warning | MRX | Knox, Loudon | 114 min |
| Sep 23, 1:45 PM EDT | Flash Flood Warning | MRX | Knox, Loudon | 60 min |
| Sep 23, 2:19 PM EDT | Flash Flood Warning | MRX | Roane | 3 hr |
| Sep 23, 2:45 PM EDT | Flash Flood Warning | MRX | Knox, Loudon | 3 hr |
| Sep 23, 2:58 PM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Claiborne, Cocke, Grainger and 13 more | 12 hr |
| Sep 23, 3:46 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 18 min |
| Sep 23, 4:14 PM EDT | Flash Flood Warning | MRX | McMinn, Monroe | 3 hr |
| Sep 23, 7:21 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 39 min |
Nearby
Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.